# SDR AWXA200501434

- Difficulty date: November 8, 2005
- Submitted: November 25, 2005
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 20,598 hours, 7,778 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112815202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING BC4 CHECK DISCOVERED EXFOLIATION CORROSION ON FLOORBEAM AT FS 16 AND Y1292.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW AIRBUS 319 SRM 53-11-14.  MAINTENANCE CUT OUT DAMAGED SECTION OF FLOORBEAM FROM FS 12 TO FS 16 IAW AIRBUS 319 SRM 53-11-14.  FABRICATED REPAIR ANGLE AND RECEIVED NEW BEAM SECTION.  INSTALLED REPAIR PARTS FROM FS 12 TO FS 16, Y1292 IAW AIRBUS 319 SRM 53-11-14.
